


default search action
"Exact Asymptotics for ki-limited Exponential Polling Models."
Woojin Chang, Douglas G. Down (2002)
- Woojin Chang, Douglas G. Down:
Exact Asymptotics for ki-limited Exponential Polling Models. Queueing Syst. Theory Appl. 42(4): 401-419 (2002)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.